Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Is there any way to stop vomiting by controlling vagus nerve?

User rating for this question
Very Good
Answered by

Critical Care Specialist
Practicing since : 1992
Answered : 1607 Questions
my husband has uncontrollable vomiting once it starts, Is there to control the vagus nerve so he can stop vomiting without going to the hospital
Posted Fri, 25 Jan 2013 in General Health
Answered by Dr. Sadiq Mughal 10 hours later

Thanks for writing to us.

I went through the details submitted with diligence. I would like to inform you that there is no way by which we can stop vomiting at home by controlling vagus nerve. There are a few home remedies to control vomiting; however since the episodes are recurrent and is probably caused by GERD and hiatus hernia, the home remedies may not be effective.

Your husband has two known causes of recurrent vomiting - that is GERD and Hiatus hernia. Both these conditions need to be treated appropriately by relevant specialist to effectively control vomiting spells. Therefore I would encourage you to consult your primary physician.

In the interim you may try over the counter antiemetic. Avoid any spicy diet.

Hope this answers your question. Let me know if you need further assistance.

Dr Sadiq
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor